Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 81, NWS Springfield, MO

June 12, 2005McDonald County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 12, 2005, 9:35 PM CDT for McDonald County, Missouri. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2005, 9:35 PM CDT (02:35 UTC)
Expired
Jun 12, 2005, 10:30 PM CDT
In force
55 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County McDonald County, MO

The radar

The Tulsa radar (KINX), 102 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 9:43 PM CDTHAIL 0.75South West City, MOWIND GUSTS TO 50 MPH.
Jun 12, 9:43 PM CDTHAIL 0.75South West City, MOWIND GUSTS TO 50 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1454 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1454 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1377 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 130235
SVRSGF
MOC119-130330-
/O.NEW.KSGF.SV.W.0081.050613T0235Z-050613T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
935 PM CDT SUN JUN 12 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 1030 PM CDT.

* AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SOUTH WEST CITY...OR 12 MILES WEST OF GRAVETTE...AND MOVING NORTH
  AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WESTERN
  MCDONALD COUNTY.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3651 9462 3651 9452 3675 9442 3675 9463

$$

IZZI
3 follow-up statements
000 
WWUS53 KSGF 130255
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 PM CDT SUN JUN 12 2005

MOC119-130330-
/O.CON.KSGF.SV.W.0081.000000T0000Z-050613T0330Z/
MCDONALD MO-
955 PM CDT SUN JUN 12 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR MCDONALD COUNTY UNTIL
1030 PM CDT...

AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR NOEL...OR 12 MILES NORTH OF GRAVETTE...AND MOVING
NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR ANDERSON BY 1000 PM CDT.
  NEAR GOODMAN BY 1015 PM CDT.

AT 942 PM...THE PUBLIC REPORTED THREE QUARTER INCH HAIL IN SOUTHWEST 
CITY.

LAT...LON 3651 9462 3651 9452 3675 9425 3675 9459

$$

IZZI
000 
WWUS53 KSGF 130311
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1011 PM CDT SUN JUN 12 2005

MOC119-130330-
/O.CON.KSGF.SV.W.0081.000000T0000Z-050613T0330Z/
MCDONALD MO-
1011 PM CDT SUN JUN 12 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR MCDONALD COUNTY UNTIL
1030 PM CDT...

AT 1008 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED  NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PINEVILLE...OR 12 MILES NORTHWEST OF BELLA VISTA...AND
MOVING NORTHEAST AT 25 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF MCDONALD
COUNTY...INCLUDING THE TOWNS OF PINEVILLE...ANDERSON AND LANAGAN.

THIS STORM HAS A HISTORY OR PRODUCING LARGE HAIL AND WINDS TO 50 MPH.

LAT...LON 3650 9446 3670 9407 3676 9435 3665 9453

$$

IZZI
000 
WWUS53 KSGF 130329
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 PM CDT SUN JUN 12 2005

MOC119-130339-
/O.EXP.KSGF.SV.W.0081.000000T0000Z-050613T0330Z/
MCDONALD MO-
1029 PM CDT SUN JUN 12 2005

...THE SEVERE THUNDERSTORM WARNING FOR MCDONALD COUNTY HAS BEEN
ALLOWED TO EXPIRE...

AT 1025 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. SMALL HAIL 
AND WIND GUSTS TO 45 MPH ARE STILL POSSIBLE WITH THIS STORM AS IT 
MOVE ACROSS EASTERN MCDONALD COUNTY.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3650 9446 3670 9407 3676 9435 3665 9453

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 8:29 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 12, 8:29 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
829 PM CDT SUN JUN 12 2005

.DISCUSSION...

...MESOSCALE CONVECTIVE DISCUSSION...

KSGF WSR-88D FINE LINE AND MESONET OBS SHOW THAT GUST FRONT FROM
CONVECTIVE COMPLEX OVER WRN MO HAS MERGED WITH PREEXISTING
CONVERGENCE AXIS...ALONG A LINE FROM HUMANSVILLE TO GREENFIELD TO
ANDERSON. THIS BOUNDARY...DESPITE PRODUCING 20 TO 30 KNOT WIND
GUSTS...APPEARS TO BE QUITE SHALLOW AS DEEP CONVECTION CONTINUES TO
DEVELOP SOME 10 TO 20 MILES IN ITS WAKE. SOME BOWING SEGMENTS WERE
NOTED EARLIER...HOWEVER THE NE-SW ORIENTED LINE OF BROKEN CONVECTION
CONTINUES TO EXHIBIT MORE PULSE CHARACTERISTICS AS IT MOVES
EAST...LIKELY OWING TO MUCH WEAKER VERTICAL SHEAR PRESENT OVER THE
OZARKS.

VISUAL OBSERVATIONS TO OUR WEST SHOW THAT NEW UPDRAFTS ARE ONLY
REACHING ALTITUDES OF 25-30KFT...WHICH BASED OFF THE 00Z KSGF
SOUNDING SUGGESTS THAT ONLY 500-1000 J/KG OF CAPE IS BEING REALIZED.
LOW LEVEL AIRMASS AHEAD OF THE GUST FRONT IS ALSO LOSING TROPICAL
CHARACTERISTICS...AS EASTERLY FLOW AROUND THE PERIPHERY OF T.D.
ARLENE IS FEEDING LOW-MID 60F DEWPOINTS WESTWARD.

AS A RESULT...DO NOT THINK WELL EXPERIENCE SEVERE CONVECTION UNLESS
STORMS SOME HOW MANAGE TO DEVELOP ALONG ADVANCING GUST FRONT *OR*
UNTIL MUCH LATER TONIGHT AS SYNOPTIC SCALE MID LEVEL FLOW
INCREASES....RESULTING IN IMPROVED DEEP LAYER SHEAR. IN THE SHORT
TERM...STORMS THAT DO DEVELOP IN THE VICINITY OF THE GUST FRONT
COULD PRODUCE A MARGINAL HAIL AND WIND THREAT. OVERNIGHT...EVOLUTION
OF MCS OVER NORTH CENTRAL OK STILL REMAINS UNCLEAR DUE TO CONVECTIVE
COLD POOL OVER NE OK/SE KS...ALTHOUGH AUGMENTATION OF THERMODYNAMIC
AND KINEMATIC PROFILES WITH INCREASING NOCTURNAL LOW LEVEL JET COULD
AID TO A LARGE DEGREE. CERTAINLY APPEARS THAT FLASH FLOOD COULD
BECOME AN INCREASING CONCERN GIVEN QUASI-STATIONARY BAROCLINIC ZONE
OVER NRN OK.

BOOKBINDER

&&

.PREVIOUS DISCUSSION...

MAIN FOCUS THROUGH TOMORROW NIGHT WILL BE WITH CONVECTION WITH
SEVERE STORMS AND FLOODING POTENTIAL.

CURRENTLY...OUTFLOW BOUNDARY FROM THIS MORNINGS MCS WHICH TRACKED
NORTHWEST OF THE CWA WAS LOCATED FROM NORTHEAST MISSOURI INTO WEST
CENTRAL MISSOURI.  VISIBLE IMAGERY SHOWS A CU FIELD WHICH DEVELOPED
ALONG THIS BOUNDARY ACROSS WESTERN MISSOURI AND A FEW STORMS HAVE
RECENTLY(AS OF 18Z) DEVELOPED ACROSS ST. CLAIR COUNTY.  MEANWHILE
ANOTHER THUNDERSTORM COMPLEX HAD DEVELOPED THIS MORNING ACROSS
WESTERN OKLAHOMA WITH STRONG/SEVERE THUNDERSTORMS FROM WESTERN
OKLAHOMA INTO NORTH CENTRAL OKLAHOMA AND ENTERING EASTERN KANSAS.
UPPER LEVEL FLOW HAS SHIFTED FROM YESTERDAY TO A MORE SSW TO NNE
ORIENTATION FROM YESTERDAYS MORE SW ORIENTATION AS UPPER LEVEL
TROUGH DEEPENS TO THE WEST.  THIS SHOULD KEEP MORE ORGANIZED
CONVECTION TO THE WEST THIS AFTERNOON AND EVENING WITH EASTERN
PERIPHERY OF STORMS CLIPPING OUR WESTERN CWA.  WOULD EXPECT MORE
SCATTERED CONVECTION ACROSS OUR WESTERN CWA THIS AFTERNOON AND
EVENING AND MAINLY AROUND THE PREVIOUSLY MENTIONED OUTFLOW
BOUNDARY.  EASTERN SECTIONS OF CWA REMAIN IN SUBSIDENCE REGION OF
TROPICAL DEPRESSION ARLENE WHICH WAS CENTERED OVER WESTERN KENTUCKY
EARLY THIS AFTERNOON.  MAIN CLOUD COVER/PRECIPITATION ASSOCIATED
WITH THIS IS REMAINING WELL TO THE EAST OF THE AREA AND SHOULD BE OF
NO CONCERN FOR OUR CWA THIS AFTERNOON OR TONIGHT.

NEXT 24 HOURS COULD BE A WET STORMY ONE FOR A GOOD PORTION OF THE
CWA A STRONG UPPER LEVEL SYSTEM OVER THE ROCKIES CLOSES OFF AND
TRACKS EAST ACROSS THE PLAINS AND INTO THE MISSISSIPPI VALLEY
REGION.  THE LOW LEVEL JET IS EXPECTED TO INCREASE TONIGHT ACROSS
THE SOUTHERN AND CENTRAL PLAINS WHILE SHORTWAVE ENERGY AND UPPER
LEVEL JET STREAK BEGIN TO ROUND THE BASE OF THE CLOSED LOW.  WOULD
EXPECT CONVECTION TO INCREASE AND INTENSIFY TONIGHT ACROSS THE
PLAINS AND THEN MOVE INTO WESTERN SECTIONS OF THE CWA.  SOME OF
THESE AREAS HAVE RECEIVED SEVERAL INCHES OF RAINFALL THIS PAST WEEK
AND THE GROUND IS ALREADY SATURATED.  ONE HOUR FLASH FLOOD GUIDANCE
VALUES OF AROUND 0.8 TO 1.0 INCH WERE FOUND OVER SOUTHEAST KANSAS
AND WESTERN MISSOURI.  APPEARS AS THOUGH THIS AREA COULD RECEIVE ONE
TO TWO INCHES OF WIDESPREAD RAIN WITH LOCALIZED HIGHER AMOUNTS
THROUGH MONDAY AND HAVE GONE AHEAD AND ISSUED A FLASH FLOOD WATCH
THROUGH MONDAY AFTERNOON.

MONDAYS SEVERE CHANCES MAY RIDE ON HOW MUCH INSTABILITY CAN DEVELOP
DURING THE AFTERNOON.  IF SOME CLEARING CAN TAKE PLACE...AFTERNOON
CAPES OF 1500 TO 2500 J/KG MAY BE ACHIEVED.  UPPER DYNAMICS ALSO
CERTAINLY IN PLACE WITH JET STREAK PUSHING ACROSS NORTHERN MISSOURI
AND PLENTY OF UPPER LEVEL VORTICITY.  SHEAR LOOKS TO GREATLY
INCREASE FROM TODAYS MINIMAL VALUES BY LATE TONIGHT AND MONDAY AND
WOULD BE SUPPORTIVE OF SUPERCELLS.  HEAVY RAINS WILL ALSO BE LIKELY
AND FUTURE SHIFTS MAY NEED TO MONITOR EVOLUTION OF STORMS TONIGHT
FOR POSSIBLE EXTENSION OF FLASH FLOOD WATCH FURTHER EAST.

FRONTAL BOUNDARY SHOULD PUSH THROUGH THE CWA ON MONDAY NIGHT AND
ENDING THE THUNDERSTORM CHANCES FROM NORTHWEST TO SOUTHEAST
OVERNIGHT.

EXTENDED PERIOD WILL BEGIN WITH UPPER RIDGE CENTERED TO THE WEST
ACROSS THE PLAINS AND SOUTHERN ROCKIES BRINGING NORTHWEST FLOW TO
THE AREA.  FRONT SHOULD REMAIN TO THE SOUTH OF THE FORECAST AREA
WITH COOLER AND DRIER AIR MASS THAN WHAT THE REGION HAS SEEN THE
PAST WEEK.  UPPER RIDGE WILL GRADUALLY BUILD EASTWARD AND INTO THE
CENTRAL U.S. BY THE WEEKEND ALONG WITH THE RETURN OF SOUTHERLY LOW
LEVEL FLOW.  HAVE KEPT PRECIPITATION OUT OF THE FORECAST THROUGH
NEXT SUNDAY BUT MAY NEED TO MONITOR FOR RIDGE TOPPING SHORTWAVES
THAT THE GFS IS DEVELOPING ON THURSDAY INTO FRIDAY.  SHOULD SEE
TEMPERATURES WARMING BACK UP BY THE END OF NEXT WEEKEND.

LINDENBERG

&&

.AVIATION...

FOR THE 00Z TAFS...TIMING THUNDERSTORMS FOR THIS EVENINGS TERMINAL
FORECAST IS A CHALLENGE TO SAY THE LEAST. MESOSCALE COLD
FRONT/OUTFLOW SHOULD CONTINUE TO STEADILY MARCH EASTWARD THIS
EVENING BRINGING A WIND SHIFT TO THE WEST WITH A PERIOD OF GUSTY
WINDS LIKELY AT JLN AND POSSIBLE AT SGF. SHRA/TSRA OVER NORTHEAST OK
WILL LIKELY CLIP THE JLN AREA BY MID EVENING AND HAVE INCLUDED
THUNDER FOR THAT TIME PERIOD THERE. GIVEN ITS SLOW EASTWARD MOVEMENT
IT IS UNCLEAR IF THUNDERSTORMS WILL MAKE IT INTO THE SGF AREA BEFORE
WEAKENING AFTER SUNSET SO OPTED TO KEEP THUNDER OUT OF SGF. AFTER
MIDNIGHT A LOT WILL HINGE ON HOW THE THUNDERSTORMS OVER WESTERN
OKLAHOMA ORGANIZE AND MOVE. FOR NOW KEPT PRECIP MORE SHOWERY BUT
ONCE THOSE STORMS BEGIN TO TIP THEIR HAND THEN TAFS MAY NEED TO BE
AMENDED. GIVEN THE UNCERTAINTIES WITH TONIGHT THUNDERSTORMS DIDNT
EVEN BOTHER WITH TOMORROW YET

IZZI

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...FLASH FLOOD WATCH NORTHWEST OF AN ANDERSON TO WARSAW LINE THRU
MON AFTERNOON.
.KS...FLASH FLOOD WATCH THRU MON AFTERNOON.

WFO SGF
Hazardous weather outlook, Jun 12, 8:33 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
833 PM CDT SUN JUN 12 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
833 PM CDT SUN JUN 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA TONIGHT...WITH THE
  GREATEST CHANCES WEST OF A VICHY TO BRANSON LINE. WHILE THERE IS
  SOME THREAT OF AN ISOLATED SEVERE THUNDERSTORM...THE PRIMARY
  THREAT TONIGHT WILL BE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO
  FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THUNDERSTORMS WILL LIKELY BE ONGOING EARLY MONDAY MORNING ACROSS
  MUCH OF THE OUTLOOK AREA...BUT SHOULD EXIT THE OZARKS REGION BY
  MIDDAY. IF SUFFICIENT SUNSHINE CAN DEVELOP IN THE WAKE OF THIS
  SYSTEM...THE POTENTIAL EXISTS FOR A SIGNIFICANT SEVERE WEATHER
  EVENT ACROSS THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS
  MONDAY AFTERNOON AND MONDAY EVENING. AN UNUSUALLY STRONG STORM
  SYSTEM OVER THE PLAINS WILL PROVIDE STRONG VERTICAL WIND
  SHEAR THAT WILL SUPPORT SUPERCELL THUNDERSTORMS CAPABLE OF
  PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES.
  PERSONS SHOULD KEEP ABREAST OF THIS DEVELOPING SITUATION AND
  MONITOR LATER OUTLOOKS THIS EVENING AND EARLY MONDAY.

  THUNDERSTORM CHANCES WILL END WITH THE PASSAGE OF A COLD FRONT
  MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT...HOWEVER
  SPOTTERS AND OBSERVERS ARE URGED TO CALL IN REPORTS OF FLOODING
  AND HEAVY RAINFALL.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOOKBINDER/IZZI

In the hours before

Special weather statement, Jun 12, 3:44 PM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 PM CDT SUN JUN 12 2005

KSZ073-097-101-MOZ055-066>068-077>079-088>089-093>094-
101-130400-
BOURBON-CHEROKEE-CRAWFORD-BARTON-BENTON-CEDAR-DADE-HICKORY-
JASPER-LAWRENCE-MCDONALD-NEWTON-POLK-ST. CLAIR-VERNON-
344 PM CDT SUN JUN 12 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
467 IN EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING AREA...

IN KANSAS THIS WATCH INCLUDES 3 COUNTIES

IN SOUTHEAST KANSAS

BOURBON... CHEROKEE... CRAWFORD...

IN MISSOURI THIS WATCH INCLUDES 12 COUNTIES

IN CENTRAL MISSOURI

BENTON... HICKORY... ST. CLAIR...

IN SOUTHWEST MISSOURI

BARTON... CEDAR... DADE...
JASPER... LAWRENCE... MCDONALD...
NEWTON... POLK... VERNON...

THIS INCLUDES THE CITIES OF...LAMAR...HERMITAGE...FORT SCOTT...
WARSAW...COLE CAMP...GREENFIELD...BAXTER SPRINGS...COLUMBUS...
PITTSBURG...ANDERSON...PINEVILLE...EL DORADO SPRINGS...STOCKTON...
NEOSHO...BOLIVAR...NEVADA...APPLETON CITY...OSCEOLA...AURORA...
MOUNT VERNON...JOPLIN AND CARTHAGE.
Local storm report, Jun 12, 7:29 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
729 PM CDT SUN JUN 12 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     MC CUNE                 37.35N 95.02W
06/12/2005                   CRAWFORD           KS   LAW ENFORCEMENT

            TREES DOWN.

AF
Special weather statement, Jun 12, 8:25 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
825 PM CDT SUN JUN 12 2005

MOZ089-130200-
DADE-
825 PM CDT SUN JUN 12 2005

...SIGNIFICANT WEATHER ADVISORY FOR DADE COUNTY UNTIL 900 PM CDT...

AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GOLDEN CITY...OR 22 MILES SOUTHWEST OF
STOCKTON...AND MOVING NORTH AT 30 MPH.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BOOKBINDER
Local storm report, Jun 12, 8:53 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...EVENT SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
853 PM CDT SUN JUN 12 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     MC CUNE                 37.35N 95.02W
06/12/2005                   CRAWFORD           KS   LAW ENFORCEMENT

            TREES DOWN.

0808 PM     TSTM WND DMG     WEBB CITY               37.15N 94.47W
06/12/2005                   JASPER             MO   LAW ENFORCEMENT

            TREE DOWN AND POWER OUTAGE.

AF
Special weather statement, Jun 12, 9:02 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 PM CDT SUN JUN 12 2005

KSZ073-097-101-MOZ066>067-077>078-088-130315-
BOURBON-CHEROKEE-CRAWFORD-BARTON-CEDAR-JASPER-ST. CLAIR-VERNON-
902 PM CDT SUN JUN 12 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 467 FOR THE FOLLOWING AREA...

IN KANSAS THIS CANCELS 3 COUNTIES

IN SOUTHEAST KANSAS

BOURBON... CHEROKEE... CRAWFORD...

IN MISSOURI THIS CANCELS 5 COUNTIES

IN CENTRAL MISSOURI

ST. CLAIR...

IN SOUTHWEST MISSOURI

BARTON... CEDAR... JASPER...
VERNON...

THIS INCLUDES THE CITIES OF...APPLETON CITY...OSCEOLA...LAMAR...
FORT SCOTT...BAXTER SPRINGS...COLUMBUS...PITTSBURG...JOPLIN...
CARTHAGE...NEVADA...EL DORADO SPRINGS AND STOCKTON.

MOZ055-068-079-089-093>094-101-130400-
BENTON-DADE-HICKORY-LAWRENCE-MCDONALD-NEWTON-POLK-
902 PM CDT SUN JUN 12 2005

...SEVERE THUNDERSTORM WATCH NUMBER 467 REMAINS VALID UNTIL 11 PM
CDT FOR THE FOLLOWING AREA...

IN MISSOURI THIS WATCH INCLUDES 7 COUNTIES

IN CENTRAL MISSOURI

BENTON... HICKORY...

IN SOUTHWEST MISSOURI

DADE... LAWRENCE... MCDONALD...
NEWTON... POLK...

THIS INCLUDES THE CITIES OF...HERMITAGE...WARSAW...COLE CAMP...
ANDERSON...PINEVILLE...BOLIVAR...NEOSHO...GREENFIELD...
AURORA AND MOUNT VERNON.

IZZI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:31 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper61 min
Jun 12, 11:25 PM CDTSevere Thunderstorm WarningSGFMcDonald65 min
Jun 12, 11:37 PM CDTFlash Flood WarningSGFMcDonald5 hr
Jun 12, 11:42 PM CDTSevere Thunderstorm WarningSGFNewton56 min
Jun 12, 11:58 PM CDTFlash Flood WarningSGFNewton5 hr
Jun 13, 12:12 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence66 min
Jun 13, 12:56 AM CDTSevere Thunderstorm WarningSGFChristian, Stone65 min
Jun 13, 1:12 AM CDTSevere Thunderstorm WarningSGFGreene63 min
Jun 13, 1:35 AM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster38 min
Jun 13, 1:41 AM CDTTornado WarningSGFGreene, Webster47 min
Jun 13, 1:48 AM CDTSevere Thunderstorm WarningSGFDouglas69 min
Jun 13, 1:56 AM CDTSevere Thunderstorm WarningSGFLaclede59 min
Jun 13, 1:58 AM CDTSevere Thunderstorm WarningSGFWright54 min
Jun 13, 2:05 AM CDTSevere Thunderstorm WarningSGFOzark52 min
Jun 13, 2:28 AM CDTSevere Thunderstorm WarningSGFTexas77 min
Jun 13, 2:29 AM CDTSevere Thunderstorm WarningSGFPulaski51 min
Jun 13, 2:33 AM CDTTornado WarningSGFTexas, Wright58 min
Jun 13, 2:48 AM CDTSevere Thunderstorm WarningSGFMiller32 min
Jun 13, 2:51 AM CDTSevere Thunderstorm WarningSGFMaries, Phelps64 min
Jun 13, 3:02 AM CDTSevere Thunderstorm WarningSGFDent, Shannon73 min
Jun 13, 2:35 PM CDTSevere Thunderstorm WarningSGFCamden40 min
Jun 13, 3:14 PM CDTSevere Thunderstorm WarningSGFCamden40 min
Jun 13, 3:44 PM CDTSevere Thunderstorm WarningSGFMiller46 min
Jun 13, 3:57 PM CDTSevere Thunderstorm WarningSGFMaries63 min
Jun 13, 4:25 PM CDTFlash Flood WarningSGFCamden, Miller, Pulaski6 hr
Jun 13, 4:33 PM CDTSevere Thunderstorm WarningSGFPulaski39 min
Jun 13, 4:54 PM CDTFlash Flood WarningSGFMaries6 hr
Jun 13, 4:57 PM CDTSevere Thunderstorm WarningSGFMaries33 min
Jun 13, 5:42 PM CDTSevere Thunderstorm WarningSGFNewton63 min
Jun 13, 6:08 PM CDTSevere Thunderstorm WarningSGFLawrence67 min
Jun 13, 6:15 PM CDTTornado WarningSGFLawrence, Newton60 min
Jun 13, 6:31 PM CDTFlash Flood WarningSGFJasper, Newton6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.